# SDR ASOA04664

- Difficulty date: August 25, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R950159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE RAM AIR SPIDER DUCT BRACKET IN THE AFT EQUIPMENT BAY WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RAM AIR SPIDER DUCT BRACKET IN THE AFT EQUIPMENT BAY IAW AMM 21-52.  (M)
